advertisement

Childhood-diseases

Question
Posted by: mom | 2007/12/19

Q.

vaccine side effects

hi there.
my son went for his 16months vaccine yesterday and he has the side effects.. his naar temperature is high and you can tell he is in pain cause he even cries in his sleep. i gave him panado but its not doing any wonders. please advise, thanks

regards mom

Expert's Reply

A.

Paediatrician

I presume that he had his 15 month immunisation yesterday which is the MMR. It is very common to develop a mild fever after an immunisation. The fever usually only lasts a day or so. He should not be in pain and you should watch the area where the injection was given for any increased redness and warmth.If this happens please inform his doctor. Panado is the best treatment for any fever and also any discomfort.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: dj | 2007/12/19

hi mom
my son went for his 18mnth injection last week and had the same symtoms as ur lo.he was very restless aswell.
i was also worried...gave him panado syrup altho it lasted for bout 2 days.but he's ok now...if it persists go see a doc

Reply to dj

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.